# SDR USAA2009050491070

- Difficulty date: March 23, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65528947
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON CHANNEL AT BS 537.75, RBL 2.75.  REPLACED CHANNEL AT BS 537.75, RBL 2.75 IAW B737 SRM 51-10-2.
